The Arithmetic Theory of Local Constants for abelian Varieties
Rendiconti del Seminario Matematico della Università di Padova, Volume 127 (2012), p. 17-40
@article{RSMUP_2012__127__17_0,
     author = {Seveso, Marco Adamo},
     title = {The Arithmetic Theory of Local Constants for abelian Varieties},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {127},
     year = {2012},
     pages = {17-40},
     zbl = {1257.14032},
     mrnumber = {2977997},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2012__127__17_0}
}
Seveso, Marco Adamo. The Arithmetic Theory of Local Constants for abelian Varieties. Rendiconti del Seminario Matematico della Università di Padova, Volume 127 (2012) pp. 17-40. http://www.numdam.org/item/RSMUP_2012__127__17_0/

[1] F. Andreatta - E. Z. Goren, Geometry of Hilbert modular varieties over totally ramified primes, Internat. Math. Res. Notices, 33 (2003), pp. 1785-1835. | MR 1987504 | Zbl 1045.14012

[2] S. Bloch - K. Kato, L-functions and Tamagawa numbers of motives, in: The Grothendieck Festschrift, Vol. I, Prog. in Math. 86, Birkhauser, Boston (1990), P. Cartier, et al., eds., pp. 333-400. | MR 1086888 | Zbl 0768.14001

[3] P. Deligne - G. Pappas, Singularités des espaces de modules de Hilbert, en les caractérisque divisant le discriminant, Compos. Math., 90, No. 1 (1994), pp. 59-79. | Numdam | MR 1266495 | Zbl 0826.14027

[4] M. Flach, A generalisation of the Cassels-Tate pairing, J. Reine Angew. Math., 412 (1990), pp. 113-127. | MR 1079004 | Zbl 0711.14001

[5] G. Van Der Geer, Abelian varieties. Manuscript available at http://staff.science.uva.nl/~bmoonen/boek/BookAV.html.

[6] B. H. Gross - J. Parson, On the local divisibility of Heegner points. Lang Memorial Volume. | Zbl pre06085949

[7] B. Mazur - K. Rubin, Finding large Selmer rank via an arithmetic theory of local constants, Ann. of Math. (2), 166, No. 2 (2007), pp. 579-612. | MR 2373150 | Zbl 1219.11084

[8] B. Mazur - K. Rubin - A. Silverberg, Twisting commutative algebraic groups, J. Algebra, 314, No. 1 (2007), pp. 419-438. | MR 2331769 | Zbl 1128.14034

[9] J. S. Milne, Etale cohomology, Princeton University Press (1980). | MR 559531 | Zbl 0433.14012

[10] D. Mumford, Abelian varieties, Oxford University Press (1970). | MR 282985 | Zbl 0583.14015

[11] Jan Nekovár, Selmer complexes, Astérisque, 310 (2006). | MR 2333680 | Zbl 1211.11120

[12] M. Rapoport, Compactifications de l'Espace de Modules de Hilbert-Blumenthal, Compos. Math., 36 (1978), pp. 255-335. | Numdam | MR 515050 | Zbl 0386.14006

[13] M. A. Seveso, Stark-Heegner points and Selmer groups of abelian varieties, PhD Thesis, University of Milan, Federigo Enriques Department of Mathematics.

[14] M. A. Seveso, Congruences and rationality of Stark-Heegner points, to appear in the Journal of Number Theory, doi: 10.1016/j.jnt.2011.10.001. | MR 2875348 | Zbl pre06005608

[15] G. Tamme, Introduction to étale cohomology, Springer-Verlag (1994). | MR 1317816 | Zbl 0815.14012